# SDR 03274402

- Difficulty date: October 1, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N402FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3147
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300902
- Part serial: 99095525
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 DISPLAY UNIT WAS IDENTIFIED AS FLASHING ON AND OFF.  THE DISPLAY UNIT WAS IDENTIFIED AS THE CAUSE OF THE FAULT AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK OF THE FLIGHT DISPLAY SYSTEMS WAS ACCOMPLISHED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
